# SDR SWAA092307

- Difficulty date: April 7, 2009
- Submitted: April 9, 2009
- Operation: Air carrier
- Aircraft: N503SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 24180
- Aircraft time: 60,256 hours, 59,621 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31354
- Condition: Out Of Position
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR EVAC SLIDE FELL OUT OF CONTAINER, DID NOT DEPLOY.  RE-INSTALLED SLIDE PER MM.
